# SDR DHL9872063D

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 1 ENG FWD FIXED COWL DAMAGED TOP EDGE.  TRIMMED OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 54-20-1, 6 BY 2, N/R 6619.
